| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the instrument was found with a piece broken off in the tray upon putting the tray away.There was no patient involvement.All available information has been provided.
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6 h6 : proposed component (annex g) code is mechanical (g04) - provisional top performed a visual inspection of the returned device and found it to exhibit signs of repeated use nicked / gouged and the medial feature of the tasp has fractured off.All pieces were returned.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.